# SDR AUS20020780

- Difficulty date: July 25, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 110764101
- Condition: Failed
- Location: Flight Compartme
- Component: Flight Compartme
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FIRST OFFICERS SEAT BELT SHOULDER HARNESS RH INERTIA REEL FAILED.
